which seems like a stretch, but, I understand the whole Medicare reimbursment game and the admitting dx of pneumonia. (CXR showed "possible" LLL pneumonia.) However, the patient came in with diarrhea (c-diff?), dehydration, and hypokalemia, and three days later she's still got watery diarrhea, and getting some pretty ugly skin breakdown (she's post CVA c L hemiparesis). She is being treated with IV Maxipime, IV Vancocin, and IV Levaquin for the pneumonia and IV metronidazole and PO Vancocin for the diarrhea. This looks like an abx train wreck to me. (I never saw results from a c-diff culture, btw.) Is this kind of abx overload usual and customary these days or is the doc just script happy? (This is not my ususal unit, so forgive my ignorance!) When I had the patient, they were getting ready to d/c her (wth copious diarrhea) back to the facility that sent her to the hospital (with copious diarrhea.) I'm not seeing that the patient was well served in this situation. Thanks in advance for sharing your experiences with me.